MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASTL ASPARTATE AMINOTRANSFERASE - PYRIDOXAL PHOSPHATE ACTIVATED; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASTL ASPARTATE AMINOTRANSFERASE - PYRIDOXAL PHOSPHATE ACTIVATED; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Model Number AST
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that the issue is related to the patient sample as the presence of macro ast was detected in the sample after precipitation with polyethylene glycol (peg).There were no follow up actions.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Discrepant low results were generated by a cobas 6000 c (501) module.The events involved a total of 1 patient with the following: three samples with erroneous results for astl aspartate aminotransferase acc.To ifcc without pyridoxal phosphate activation.

Brand Name
ASTL ASPARTATE AMINOTRANSFERASE - PYRIDOXAL PHOSPHATE ACTIVATED
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8830157
Report Number1823260-2019-90167
Device Sequence Number16772727
Product Code CIT
UDI-Device Identifier04015630913855
UDI-Public04015630913855
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberAST
Device Lot NumberASKU
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2019
Patient Sequence Number1